# SDR UPS08852250

- Difficulty date: April 23, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 D-PIT AT STA 1420 LONGERON 36, SHEAR TIE IS CRACKED AT OUTBD LOWER EDGE.  FABRICATED AND REPLACED L36 SHEAR-TIE AND SPLICE PLATE AT STA 1420 AND LONGERON 36 IAW SRM 51--01-20D, SRM 51-01-21, SRM 53-02-10 FIG 002 B AND SRM 53-04-01 FIG 051.
